# SDR DALA2023090507228

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CRACK SUPPORT WEB BELLY FAIRING FR53.2 LH LATERAL SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SUPPORT WEB BELLY FAIRING FR53.2 LH LATERAL SIDE AT LOWER FUSELAGE AS PER A330 SRM 53-35-14. (2952835)
